# SDR EIAA2010011

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356A36
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD THRESHOLD.  REPLACED EMERGENCY LIGHT BATTERY PACK, OP'S CHECK OK PER 33-51-07.
